# SDR FDEA2019061321276

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,628 hours, 25,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 347179
- Condition: Corroded
- Location: Bs 376
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA.376, LBL.10 - LBL. 24 HAS CORROSION. CORROSION FOUND TO BE OUT OF LIMITS, 100% MATERIAL LOSS ON FLOOR SUPPORT AT   STA.376 LBL.10 TO LBL.24 IAW B757 SRM 53-00-51-1A, REMOVED, FABRICATED AND INSTALLED   NEW FLOOR SUPPORT FROM 2024-T3 ..071, DIM.21.6" X 3.6" PER VENTURA DWG# 3470 REV.B,   B757 SRM 51-40-02-0G.
